General Question

RedDeerGuy1's avatar

Can picking at sores on the scalp cause hair loss? (Possibly NSFW)

Asked by RedDeerGuy1 (15071points) 1 week ago

Just wondering.

Observing members: 0 Composing members: 0

15 Answers

Patty_Melt's avatar

I believe it would depend on the type of sores.

JLeslie's avatar

Are the sores right at the top of your head, or only on one side?

RedDeerGuy1's avatar

@all sorry I’m experimenting on trying to keep my personal stuff to myself. I didn’t want my questionto become to personal. I’ll hopefully not going to give an update.

I will ask my doctor later.

ZEPHYRA's avatar

It may do so but bear in mind that hair loss is also a seasonal issue. T

MrGrimm888's avatar

RDG. You asked, a very similar question, a while back. I don’t know how to hunt it down. It may give you some answers/suggestions, you forgot.

RedDeerGuy1's avatar

@MrGrimm888 I could not find it either.

RedDeerGuy1's avatar

@MrGrimm888 I will go through my list of questions now. Thanks.

MrGrimm888's avatar

Hmm. Maybe someone else can. Perhaps you can ask the Mods, about how to find it?... It was something along the lines of, can scratching your head often, make you bald….

I remember, because I responded. My father has something similar going on, on his head, and the VA prescribed him a shampoo, that was prescription only. I occasionally get itchy, tiny, scabs, in my beard, when the seasons change. I tried the stuff. And it helped. I’ll try to find out, what it was… I think I still have the bottle, but due to my multiple floods, my belongings (what’s left,) are scattered between several places I lived, when homeless for 6 months…

I’ll get back to you.

RedDeerGuy1's avatar

@MrGrimm888 I found it on skin care topic. No real solutions. dr. Thinks that it is an allergy. I took an allergy pill and will see if it works.

MrGrimm888's avatar

Found it. The bottle. It’s called Ketoconazole, and is a Perrigo product. Maybe you can ask you doctor about it…

RedDeerGuy1's avatar

@MrGrimm888 Ok I wrote it down and will ask my doctor next time. Thanks.

RedDeerGuy1's avatar

I’ll ask my pharmacy tomorrow.

KNOWITALL's avatar

How is your stress level? Psoriasis and other skin issues can be a stress response, too, and generally gets worse. Keep on top of it please.

Aster's avatar

Yes; it can cause some hair loss . But after stopping the hair will grown back. I know this because I had a large lump on my scalp. The doctor , after giving me six painful shots, cut the lump off then sewed the edges together. In a few weeks the hair grew back and covered the spot.

RedDeerGuy1's avatar

Ok allergy otc meds worked. Will tweak the amount to what works the best for me.

Answer this question

Login

or

Join

to answer.

This question is in the General Section. Responses must be helpful and on-topic.

Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther